Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Uvula curved to right side. History of uvula injury due to accident. Is this an issue?

When I was young there was an accident and part of my uvula was sliced off. I just remembered about this incident, 17 years after it happened. I looked at my uvula today and noticed that it is severely curved to the right side, is that an issue? Is there any way that my incident from 17 years ago had an affect on this? If so, what effects could this have on my singing voice?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
If the uvula is decreased in size then there can be nasal twang in the voice and singing can cause a different kind of voice.
whether you have nasal regurgitation of liquids or water that you take if not then there are less chances .
For this you should consult an ent specialist to get it examined and for further management what can be done.
In doubt do reply
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor